| Catalog Number |
07K62-35 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
Event or Problem Description
The customer generated falsely decreased architect tsh results for 2 patients.The customer provided the following data (uiu/ml) which was questioned by the physician (customer provided reportable range 0.02 to 500): patient 1: (b)(6) 2016: initial 0.074, retest 1.527.Patient 2: (b)(6) 2016: initial 0.071, retest 3.711.There was no adverse impact to patient management reported.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, in-house testing, a design history record review, a search for similar complaints, and a review of labeling.Return material was not available from the customer.An accuracy testing protocol was executed using a file sample from lot 66028ui00.The testing met acceptance criteria which determined the reagent is performing acceptably.A design history review did not find any non-conformances or deviations with the lot number in question.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information, no product deficiency of the architect tsh reagent, ln 07k62, lot 66028ui00 was identified.
Additional Manufacturer Narrative
The device evaluation was reassessed and concluded that a malfunction occurred, therefore, the device was not performing as intended.However, no systemic issue or product deficiency was identified.Correction: conclusion code.(b)(4).